# SDR DXTA2025120805965

- Difficulty date: December 4, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N164QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9649
- Aircraft time: 4,226 hours, 1,547 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Drain
- Condition: Venting
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENROUTE IT WAS NOTED THAT THE ACFT KEPT BALANCING FUEL & FMS POSTED A FUEL QTY DISAGREE.  STARTED WITH AN OVERAGE OF 1500 LBS, DEGRADED TO 3500LB DEFICIT.  LT TANK HIGHER LOSS THAN RT TANK.  RATE OF LOSS INCREASING. POST FLT, FUEL DRIPPING ALL ALONG AFT FUSE. A DRAIN MAST JUST FWD OF AFT E/E BAY DOOR,  STEADILY LEAKING.  FOUND FUEL LEVEL ON BOTH WINGS. NO ACTIVE FAULT  TO FUEL FOUND ON EICAS OR OMS ACTIVE FAULT.  VISUAL INSPECTION FUEL LEAKS OF BOTH WINGS SURFACE, ACFT BELLY & AFT E/E BAY. NO LEAKS FOUND, & ALL DRAINS FOUND CLEAN & DRY. ENG RUN REVEALED FUEL LEAK COMING FROM CONNECTION DOWNSTREAM OF LT ENGINE FRTT VALVE, INSIDE LT PYLON. TUBE CONNECTOR O-RINGS & COUPLING REPLACED IAW SPM 20-30-00-910-804. ENG R
